IDEAS home Printed from https://ideas.repec.org/a/hin/jnlamp/723451.html
   My bibliography  Save this article

Mathematical Properties of the Hyperbolicity of Circulant Networks

Author

Listed:
  • Juan C. Hernández
  • José M. Rodríguez
  • José M. Sigarreta

Abstract

If is a geodesic metric space and , a geodesic triangle    is the union of the three geodesics , , and in . The space is - hyperbolic (in the Gromov sense) if any side of is contained in a -neighborhood of the union of the two other sides, for every geodesic triangle in . The study of the hyperbolicity constant in networks is usually a very difficult task; therefore, it is interesting to find bounds for particular classes of graphs. A network is circulant if it has a cyclic group of automorphisms that includes an automorphism taking any vertex to any other vertex. In this paper we obtain several sharp inequalities for the hyperbolicity constant of circulant networks; in some cases we characterize the graphs for which the equality is attained.

Suggested Citation

  • Juan C. Hernández & José M. Rodríguez & José M. Sigarreta, 2015. "Mathematical Properties of the Hyperbolicity of Circulant Networks," Advances in Mathematical Physics, Hindawi, vol. 2015, pages 1-11, November.
  • Handle: RePEc:hin:jnlamp:723451
    DOI: 10.1155/2015/723451
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/AMP/2015/723451.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/AMP/2015/723451.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/2015/723451?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jnlamp:723451. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.